OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6627

Title: A characterization of compact filterbasis in complete metric spaces
Authors: Furi, Massimo
Martelli, Mario
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Massimo Furi, Mario Martelli, "A characterization of compact filterbasis in complete metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 109-113.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: In questo articolo si dà una cararatterizzazione delle basi di filtro compatte negli spazi metrici completi, usando il numero α di Kuratowski (Teorema 1). Come conseguenza di tale caratterizzazione si estendono alcuni noti risultati di Cantor-Kuratowski, Kuratowski e Painlevé-Kuratowski (Teoremi 2, 3 e 4 rispettivamente).
In this paper, using the number α of Kuratowski, we give a cha-racterization of compact filterbasis in complete metric spaces (Theorem 1). As a consequence of this characterization we extend some known results of Cantor-Kuratowski, Kuratowski and Painlevé-Kuratowski (Theorem 2t Theorem 3 and Theorem 4 respectively).
URI: http://hdl.handle.net/10077/6627
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
FuriMartelliRendMat02.pdf388.53 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.